# SDR SWAA950512

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Ruptured
- Location: Aileron Pcu
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH, CREW EXPERIENCED A-SYSTEM PRESSURE LOSS.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND AN AILERON PCU LINE RUPTURED.  REPLACED LINE, FLUSHED SYSTEM, AND INSPECTED FILTERS PER BOEING M/M.
